MAUDE Adverse Event Report: INTEGRA LIFESCIENCES(IRELAND) CUSA CLARITY 36KHZ CURVED EXTENDED MICROTIP¿ PLUS (5 PACK)

INTEGRA LIFESCIENCES(IRELAND) CUSA CLARITY 36KHZ CURVED EXTENDED MICROTIP¿ PLUS (5 PACK)
Catalog Number C7415S
Medical Device Problem Codes Crack (1135); Overheating of Device (1437)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that during a surgical procedure, the cusa clarity 36khz curved extended microtip¿ plus (5 pack) (c7415s) broke and the tip was possibly burnt as well.No information on patient injury or surgical delay has been provided; however, additional information has been requested.
 
Additional Manufacturer Narrative
The cusa clarity 36khz curved extended microtip¿ plus (5 pack) (c7415s) was not returned; therefore, failure analysis is not possible.However, investigation using an image provided by the customer was performed as follows: failure analysis - pictures provided show a fractured tip.However, from the pictures provided, it does not appear "burned", but rather it appears there are incident marks around the area of the fracture, likely from contacting a hard object and leading to the fracture of the tip.However, very limited information has been provided on the alleged incident, product lot information, or anything else, therefore no further failure analysis is possible at this time.Root cause - the complaint is considered confirmed for fractured tip but does not show any evidence of "burned"; therefore, the root cause cannot be determined without device evaluation.Additionally, the cusa clarity ifu contains warnings to heed to prevent tip fractures.No manufacturing, workmanship, or material deficiency was identified for correction because of this complaint investigation, and no other actions have been identified relating to this issue.Therefore, no further action or investigation is planned for this complaint.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
CUSA CLARITY 36KHZ CURVED EXTENDED MICROTIP¿ PLUS (5 PACK)
Common Device Name
CUSA CLARITY
Manufacturer (Section D)
INTEGRA LIFESCIENCES(IRELAND)
ida business&technology park
ida business&technology park
sragh, tullamore, co.offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES(IRELAND)
ida business&technology park
sragh, tullamore, co.offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23513027
Report Number3006697299-2025-00128
Device Sequence Number9770256
Product Code LFL
UDI-Device Identifier10381780126379
UDI-Public10381780126379
Combination Product (Y/N)N
PMA/510(K) Number
K161882
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC7415S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown